MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC TRANSDUCER X8-2T

PHILIPS ULTRASOUND, INC TRANSDUCER X8-2T
Model Number 989605455171
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined a replacement and the transducer remains at the user facility.Since the device was not returned, no failure analysis could be performed.The suspect transducer remains at the customer site with no return anticipated.
 
Event or Problem Description
A customer reported a loss of articulation with their x8-2t model transducer.There was no injury associated with this event.

Brand Name
TRANSDUCER X8-2T
Common Device Name
TRANSDUCER
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key9693960
Report Number3019216-2020-00009
Device Sequence Number16820326
Product Code ITX
UDI-Device Identifier00884838069718
UDI-Public(01)00884838069718
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K163120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605455171
Device Lot NumberB2JHZK
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1